# SDR USAA2012033000003

- Difficulty date: March 26, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 31,297 hours, 20,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT RED LENS COVER ON THE SIDE OF SEAT 11C MISSING.  REPLACED EMERGENCY EXIT LIGHT LENS.
